THE CLASS OF (2,2)-GROUPS WITH HOMOCYCLIC REGULATOR QUOTIENT OF EXPONENT p(3) HAS BOUNDED REPRESENTATION TYPE


Arnold D. M. , Mader A., Mutzbauer O., SOLAK E.

JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.99, no.1, pp.12-29, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1017/s1446788714000652
  • Journal Name: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.12-29

Abstract

The class of almost completely decomposable groups with a critical typeset of type (2,2) and a homocyclic regulator quotient of exponent p(3) is shown to be of bounded representation type. There are only 16 isomorphism at p types of indecomposables, all of rank 8 or lower.